# SDR 2000UALA00553

- Difficulty date: September 17, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 64,247 hours, 17,140 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 2611 · Smoke Detection
- Part: Switch
- Part number: 824PTY
- Condition: Damaged
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFT LAVATORY SMOKE DETECTOR ANNOUNCES IN FLIGHT.  *S/D*  CHECK OF THE DETECTOR FOUND THAT THE TEST SWITCH HAD BEEN DAMAGED (NO DETENT) AND COULD VIBRATE TO THE ''TEST'' POSITION AND SOUND THE ALARM.  A SERVICEABLE DETECTOR WAS INSTALLED IN THE AIRCRAFT AND OPERATION HAS BEEN NORMAL TO DATE.
